Институт теоретической физики им. Л.Д. Ландау


Российской академии наук

Сергей Валерьевич Савченко

Научный сотрудник

Кандидат физ.-мат. наук

Эл. почта:

Публикации

    1. S.V. Savchenko, On the number of 7-cycles in regular n-tournaments, Discrete Mathematics, 340(2), 264-285 (2017), WoS: 000390076800032, Scopus: 2-s2.0-84993965581.
    2. S.V. Savchenko, On 5-Cycles and 6-Cycles in Regular n-Tournaments, J. Graph Theory, 83(1), 44-77 (2016), WoS: 000379955300004, Scopus: 2-s2.0-84978033473.
    3. S.V. Savchenko, Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d, J. Graph Theory, 70(4), 361-383 (2012), WoS: 000306785700001, Scopus: 2-s2.0-84864474479.
    4. S.V. Savchenko, How the minimum number of cycles of length m in a strongly connected tournament of order n depends on the maximum distance between two vertices, Abstracts of Int. Conf. «Mathematics of Distances and Applications» (MDA 2012), July 02-05, 2012, Varna, Bulgaria. Ed. by M. Deza e.a. Sofia: ITHEA, 2012, p. 50.
    5. С.В. Савченко, Длинные циклы в сильно связных турнирах порядка n и диаметра d, Материалы XI Международного семинара «Дискретная математика и ее приложения», посвященного 80-летию со дня рождения академика О. Б. Лупанова (Москва, 18-23 июня 2012 г.). М.: МГУ, с. 309-312 (2012).
    6. S. Savchenko, Strongly transient non-negative matrices, III Int. Conf. on Matrix Methods in Mathematics and Applications (MMMA-2011), Moscow, 22-25 June 2011. Book of Abstr., p. 16 (2011).
    7. S. Savchenko, The rate of convergence of the spectral radii of finite principal submatrices and the spectral properties of the original infinite irreducible matrix with non-negative entries, Pure and Applied Linear Algebra: The new Generation: 17th Conf. of the International Linear Algebra Society (ILAS2011), Braunschweig, Germany, August 22-26, 2011. Book of Abstr., p.167 (2011).
    8. S.V. Savchenko, On the number of non-critical vertices in strong tournaments of order N with minimum out-degree δ+ and in-degree δ, Discrete Mathematics, 310(6-7), 1177-1183 (2010), Scopus: 2-s2.0-73649110982.
    9. С.В. Савченко, О числе циклов длины m, m, Материалы X Международного семинара «Дискретная математика и ее приложения» (Москва, 1-6 февраля 2010), М.: МГУ, 2010, с. 328-330.
    10. D.S. Lyubshin, S.V. Savchenko, Cayley digraphs with normal adjacency matrices, Discrete Mathematics, 309(13), 4343-4348 (2009).
    11. S.V. Savchenko, Normal matrices and their principal submatrices of co-order one, Linear Algebra Appl., 419 (2-3), 556-568 (2006).
    12. С.В. Савченко, О числе некритических вершин в сильно связных орграфах, Матем. заметки, 79(5), 743-755 (2006) [S.V. Savchenko, On the number of noncritical vertices in strongly connected digraphs, Math. Notes, 79(5), 687–696 (2006)].
    13. S.V. Savchenko, On the change of the Jordan form under the transition from the adjacency matrix of a vertex-transitive digraph to its principal submatrix of co-order one, Linear Algebra Appl., 394, 225-235 (2005).
    14. С.В. Савченко, О разложении в ряд Лорана детерминанта матрицы скалярных резольвент, Матем. сб., 196 (5), 121-144 (2005) [S.V. Savchenko, Laurent expansion for the determinant of the matrix of scalar resolvents, Sb.: Math., 196(5), 743-764 (2005)].
    15. S.V. Savchenko, Principal submatrices of co-order one with the biggest Perron root, Linear Algebra Appl., 389, 1-22 (2004).
    16. С.В. Савченко, Об изменении спектральных свойств матрицы при возмущении достаточно низкого ранга, Функц. анализ и его прил., 38(1), 85-88 (2004) [S.V. Savchenko, On the change in the spectral properties of a matrix under perturbations of sufficiently low rank, Funct. Anal. Appl., 38(1), 69-71 (2004)].
    17. S.V. Savchenko, On the Perron roots of principal submatrices of co-order one of irreducible nonnegative matrices, Linear Algebra Appl., 361, 257-277 (2003).
    18. С.В. Савченко, О типичном изменении спектральных свойств при возмущении оператором ранга один, Матем. заметки, 74(4), 590-602 (2003) [S.V. Savchenko, Typical changes in spectral properties under perturbations by a rank-one operator, Math. Notes, 74(4), 557-568 (2003)].
    19. N.Yu. Savchenko, S.V. Savchenko, A.V. Toporensky, Asymptotic states in brane cosmology with a nonlocal anisotropic stress, Class. Quantum Grav., 19(19), 4923-4931 (2002); gr-qc/0204071.
    20. С.В. Савченко, О максимальных подорграфах с наибольшим числом Перрона, Успехи мат. наук, 56:6(342), 165–166 (2001) [S.V. Savchenko, Maximal suborgraphs with the biggest Perron number, Russ. Math. Surv., 56(6), 1181–1182 (2001)].
    21. С.В. Савченко, О спектральных свойствах неразложимой неотрицательной матрицы и ее главных подматриц копорядка один, Успехи мат. наук, 55:1(331), 191–192 (2000) [S.V. Savchenko, Spectral properties of an indecomposable non-negative matrix and its principal submatrices of co-order one, Russ. Math. Surv., 55(1), 184-185 (2000)].
    22. A.Yu. Kamenshchik, I.M. Khalatnikov, S.V. Savchenko, A.V. Toporensky, Topological entropy for some isotropic cosmological models, Phys. Rev. D 59, 123516 (1999) [8 pages]; gr-qc/9809048.
    23. С.В. Савченко, О спектрах связных графов, Дискрет. матем., 11(3), 29–47 (1999) [S.V. Savchenko, On the spectra of connected graphs, Discrete Math. Appl., 9(5), 503–522 (1999)].
    24. С.В. Савченко, Гомологические неравенства для конечных топологических цепей Маркова, Функц. анализ и его прил., 33(3), 91–93 (1999) [S.V. Savchenko, Cohomological inequalities for finite topological Markov chains, Funct. Anal. Appl., 33(3), 236-238 (1999)].
    25. С.В. Савченко, О вероятности существования локализованного основного состояния для дискретного уравнения Шредингера со случайным потенциалом, возмущенного компактным оператором, Теор. вероятн. и ее прим., 43 (1), 166-171 (1998) [S.V. Savchenko, On the probability of the existence of a localized basic state for a discrete Schrodinger equation with random potential, perturbed by a compact operator, Theor. Prob. Appl., 43 (1), 158-162 (1998)].
    26. С.В. Савченко, Об основном состоянии свободного и случайного дискретных гамильтонианов, возмущенных оператором ранга один, при критическом значении константы связи, ТМФ, 114(1), 94–103 (1998) [S.V. Savchenko, On the ground state of free and random discrete Hamiltonians perturbed by an operator of rank one for a critical value of the coupling constant, Theor. Math. Phys., 114(1), 73-80 (1998)].
    27. Б.М. Гуревич, С.В. Савченко, Термодинамический формализм для символических цепей Маркова со счетным числом состояний, Успехи мат. наук, 53:2(320), 3–106 (1998) [B.M. Gurevich, S.V. Savchenko, Thermodynamic formalism for countable symbolic Markov chains, Russ. Math. Surv., 53(2), 245–344 (1998)].
    28. С.В. Савченко, Об устойчивости верхней границы спектра относительно возмущений диагональными матрицами для некоторого класса самосопряженных операторов, Успехи мат. наук, 53:2(320), 163–164 (1998) [S.V. Savchenko, Stability of the upper bound of a spectrum under perturbations by diagonal matrices for a class of self-adjoint operators, Russ. Math. Surv., 53(2), 406-407 (1998)].
    29. С.В. Савченко, Специальные потоки, построенные по счетным топологическим цепям Маркова, Функц. анализ и его прил., 32(1), 40–53 (1998) [S.V. Savchenko, Special flows constructed from countable topological Markov chains, Funct. Anal. Appl., 32(1), 32-41 (1998)].
    30. A.Yu. Kamenshchik, I.M. Khalatnikov, S.V. Savchenko, A.V. Toporensky, Cosmological dynamics for closed isotropic models with scalar field and hydrodynamical matter, Abstracts of the 19th Texas Symposium on Relativistic Astrophysics and Cosmology, held in Paris, France, Dec. 14-18, 1998. Eds.: J. Paul, T. Montmerle, and E. Aubourg (CEA Saclay), p.129; CDROM contents., p.12/15.
    31. С.В. Савченко, О спектрах конечных подматриц бесконечных неразложимых матриц, Успехи мат. наук, 52:3(315), 175–176 (1997) [S.V. Savchenko, On the spectra of finite submatrices of infinite irreducible matrices, Russ. Math. Surv., 52(3), 619-620 (1997)].
    32. С.В. Савченко, Равновесные состояния с неполными носителями и периодические траектории, Матем. заметки, 59(2), 230–253 (1996) [S.V. Savchenko, Equilibrium states with incomplete supports and periodic trajectories, Math. Notes, 59(2), 163–179 (1996)].
    33. С.В. Савченко, Периодические точки счетных топологических марковских цепей, Матем. сб., 186(10), 103–140 (1995) [S.V. Savchenko, Periodic points of denumerable topological Markov chains, Sb.: Math., 186(10), 1493–1529 (1995)].
    34. С.В. Савченко, Дзета-функция и гиббсовские меры, Успехи мат. наук, 48:1(289), 181–182 (1993) [S.V. Savchenko, The zeta-function and Gibbs measures, Russ. Math. Surv., 48(1), 189–190 (1993)].